# SDR 2013FA0000401

- Difficulty date: July 9, 2013
- Submitted: July 9, 2013
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 50592
- Part serial: 4367
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUTTLE VALVE HAS A PIN HOLE NEAR MOUNT.
